FREE STANDARD SHIPPING OVER $99

Categories

Shop by category

Fill your e-script Order Today

Nurofen Zavance Tablets 24s 256mg Ibuprofen Pain Relief

$6.99

Out of stock

Nurofen Zavance Fast Pain Relief Tablets 256mg are absorbed up to 2X FASTER than standard Nurofen, for fast, effective headache relief.

General Information

Targeted pain relief that is absorbed up to twice as fast as standard Nurofen.

Nurofen Zavance Tablets are absorbed up to twice as fast as standard ibuprofen tablets.

They contain sodium ibuprofen, a powerful anti-inflammatory that’s effective for all kinds of aches and pains. The sodium formulation is absorbed into your bloodstream up to twice as fast as standard ibuprofen.

Don’t lose another moment. Get fast pain relief with Nurofen Zavance Tablets and get on with your day.

Relieves:

  • – Headache
  • – Tension Headache
  • – Migraine Headache
  • – Muscular Pain
  • – Cold & Flu Symptoms
  • – Period Pain
  • – Dental Pain
  • – Sinus Pain
  • – Back Pain
  • – Arthritic Pain
  • – Fever

 

Size: 24 Pack

Usage

Take with water. Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours). Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours).

Ingredients

Sodium ibuprofen dihydrate 256mg (equiv. ibuprofen 200mg). Also contains sucrose.

Warnings

Do not exceed the recommended dose. Excessive use can be harmful and can increase the risk of heart attack, stroke or liver damage.

DO NOT USE IF:

  • – you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
  • – you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
  • – during the last 3 months of pregnancy.

 

UNLESS A DOCTOR HAS TOLD YOU TO, DO NOT USE:

  • – for more than 3 days at a time.
  • – if you have asthma.
  • – if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
  • – if you are trying to become pregnant or during the first 6 months of pregnancy.
  • – in children suffering from chickenpox (varicella).
  • – in children suffering from dehydration through diarrhoea and/or vomiting.
  • – if you are taking medicine regularly.
  • – if you are aged 65 years or older.
  • – in children under 7 years of age.

 

Stop use and see your doctor immediately if:

you have an allergic reaction.

 

Incorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Reviews

There are no reviews yet.

Be the first to review “Nurofen Zavance Tablets 24s 256mg Ibuprofen Pain Relief”

Your email address will not be published. Required fields are marked *

What We Do?

Find Us On A Map

Contact Us

Translate »